Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes anus discharge when suffering from hemorrhoids and IBS?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
I'm not sure where to go for help/diagnosis. About six months ago I developed a skin rash around my anus. My doctor diagnosed it as candidiasis, and prescribed Diflucan and Nystatin. When they didn't seen to clear it up, doctor referred me to a dermatologist, but I don't think it is a dermatological problem. I have hemorrhoids. I have colonoscopies every two years, and polyps are removed every time. I have been told I have irritable bowel syndrome. Now I have severe discharge which may be anal discharge, or could be from the skin irritation. What should I do?
Posted Thu, 30 Jan 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 17 hours later
Brief Answer: Further tests are needed for diagnosis&therapy.... Detailed Answer: Hi, There are various factors giving rash around your anus and discharge apart candida: - parasites (should do examination of feces for ova/parasites) - bacteria (should culture the feces for bacteria and candida and do sensitivity testing to determine the right drug) - hemorrhoids (should clarify the status of hemorrhoids by colonoscopy) - psoriasis (a further consultation with dermatologist is needed to rule it out and/or cure it). You should carry out the tests first to determine the diagnose and then, decide for the best treatment. All the best! Dr. Klerida Feel free to ask me other questions you might have at the next follow up!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor